Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swollen lymph glands on neck. Normal blood tests. Taking Warfarin. Cause?

Hi, I have 3 or 4 swollen lymph glands down along my neck but have no infection present. My doctor has done a number of blood tests which have all come back normal. I met with a consultant surgeon yesterday but he would not do anything he said he would refer me to an ENT specialist. I am also on warfarin indefinitey. Any idea what could be causing these?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
hi, swollen lymph nodes become significant only if they are above 1 to 1.5 cms in the neck. one of the common reason for swollen nodes is infection in the nearby area,,.starting from scalp infection to throat infection, swollen tonsills etc.caries tooth are one of the commonest reasons.there are some reports of warfarin causing lymphadenopathy. but commonest things should be seen said by your dr,, e.n.t consultation should be done.wishing you good health.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor